# SDR ASOA2014100111344

- Difficulty date: August 31, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 23,762 hours, 22,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL CORRODED ON ANGLE FWD AND AFT OF BOTH LATCH WING MOUNT BRACKET FS319.00- FS349.00.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  R & R LOWER SILL IAW SRM 51-42-21, 51-42-06 AND DWG 601R-38303.  REMOVED LOWER SILL AT SERVICE DOOR IAW SRM 51-42-00 AND 51-42-13-00.  INSTALLED LOWER SILL IAW SRM 51-42-21, 51-42-06 AND DWG 601R-38303.  LOCATED AND DRILLED LOWER SERVICEABLE SILL ANGLE IAW SRM 51-40-11-00.
